Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 12, 2007, 4:31 AM CDT for Robertson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 12, 2007, 4:31 AM CDT (09:31 UTC)
- Expired
- Mar 12, 2007, 7:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Robertson County, TX
The radar
The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 6:22 AM CDT | FLASH FLOOD | Hearne, TX | S.O. REPORTS SEVERAL FM ROADS FLOODED IN AND AROUND HEARNE AND HWY 79 FLOODED NEAR NAVASOTA RIVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1721 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 120934
FFWFWD
TXC395-121230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT MON MAR 12 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 730 AM CDT
* AT 431 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS ACROSS MUCH OF
ROBERTSON COUNTY. 3 TO 4 INCHES OF RAIN HAVE FALLEN IN THE HEARNE
AREA OVERNIGHT...AND AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE
POSSIBLE THROUGH 7 AM. THE HEARNE POLICE DEPARTMENT REPORTS THAT
ROADWAYS ARE BEGINNING TO FLOOD.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALVERT...FRANKLIN AND BREMOND
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE YOUR VEHICLE INTO
FLOODED ROADWAYS. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOU TO
CROSS SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3074 9659 3073 9650 3100 9625 3134 9634
3109 9682
$$
922 follow-up statements
000
WGUS74 KFWD 121033
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 AM CDT MON MAR 12 2007
TXC395-121230-
ROBERTSON TX-
526 AM CDT MON MAR 12 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
ROBERTSON COUNTY...
AT 524 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SIGNIFICANT
FLOODING ACROSS SOUTHERN ROBERTSON COUNTY AND IN THE CITY OF HEARNE.
HIGH WATER OF 2 TO 3 FEET DEEP WAS REPORTED ON SEVERAL FARM TO
MARKET ROADWAYS AND CITY STREETS WITH WATER UP TO CAR DOORS.
OTHER LOCATIONS IN ROBERTSON COUNTY THAT MAY EXPERIENCE FLOODING
THIS MORNING INCLUDE THE CALVERT...FRANKLIN...HEARNE AND BREMOND
AREAS.
THE HEAVIEST RAINFALL IS FINALLY MOVING OUT OF THE COUNTY...BUT
ADDITIONAL AMOUNTS OF A HALF INCH TO 1 INCH WILL BE POSSIBLE THROUGH
7 AM. CONDITIONS SHOULD IMPROVE THEREAFTER.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3074 9659 3073 9650 3100 9625 3134 9634
3109 9682
$$
92000
WGUS74 KFWD 121232
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT MON MAR 12 2007
TXC395-121238-
ROBERTSON TX-
728 AM CDT MON MAR 12 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 AM CDT FOR ROBERTSON
COUNTY...
THE AREA OF HEAVY RAINFALL WHICH WAS RESPONSIBLE FOR THE FLOODING
CONDITIONS EARLY THIS MORNING HAS PUSHED OFF TO THE EAST. HIGH
WATER CONTINUES TO RECEDE ACROSS ROBERTSON COUNTY AND THEREFORE THE
FLASH FLOOD WARNING IS ALLOWED TO EXPIRE AT 730 AM.
HOWEVER...SOME RESIDUAL FLOODING OF LOW LYING AREAS...CREEKS...
STREAMS AND UNDERPASSES MAY STILL BE OCCURRING. MOTORISTS SHOULD USE
CAUTION WHEN TRAVELING THROUGH THE MID MORNING HOURS. DO NOT CROSS
BARRICADES OR FLOODED ROADWAYS.
LAT...LON 3074 9659 3073 9650 3100 9625 3134 9634
3109 9682
$$
92What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 2:47 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 12, 2:47 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 247 AM CDT MON MAR 12 2007 .SHORT TERM...(THROUGH TUES NIGHT) BUSY MORNING AS EXPECTED...AS FIRST OF SEVERAL S/W DISTURBANCES LIFTED OUT THIS PAST EVENING DEVELOPING THE FIRST LINEAR MCS SEEN IN A LONG WHILE OVER TEXAS. MCV/OUTFLOW RESIDUAL FROM ACTIVITY 24 HRS HAD PUSHED OLD FRONT/AND SFC LOW WELL TO THE SOUTH OVER DEEP S TX ...RESULTING IN MORE OF A LIGHT-MODERATE RAIN EVENT WITH ONLY ISOLATED THUNDER WITH LAPSE RATES STEEP ENOUGH...BUT MAINLY OVER SRN COUNTIES. HAVE INDICATED THIS FOR POPS FOR TODAY. NRN FRINGE OF MCS/STRATIFORM LIGHT RAIN SHIELD TO LINGER UP THROUGH I-20 THROUGH DAYBREAK...WITH EMBEDDED...HEAVIER THUNDER LINGERING OVER FAR SE COUNTIES NEAR CAMERON...MARLIN...HEARNE AND PALESTINE. WILL MAKE LAST MINUTE DECISION THIS MORNING FOR POPS UP FARTHER NWD PER RADAR/SATELLITE CLOUD-TOP TEMPERATURE TRENDS. HAVE DECIDED TO MASSAGE POPS AND CONVECTIVE TYPE THROUGH THE NEXT 48-72 HRS...AS THERES SEEMS TO BE SOME AGREEMENT ON TIMING OF DISTURBANCES. BY AFTERNOON...WILL HOLD HIGHEST POPS FAR SE...WHILE TONING THINGS DOWN UP THIS WAY AND OVER NW COUNTIES...AS CURRENT MCS PROPAGATES TOWARD THE UPPER TX COASTLINE...LIKELY ROBBING ANY INFLOW UP THIS WAY IN MORE STABILIZED AIRMASS. HAVE TONED QPFS DOWN AS WELL...EXCEPT OVER SE COUNTIES. AS UPPER LOW SPINS OVER W TX/NM THROUGH TUES MORNING...THERE WILL LIKELY BE ANOTHER S/W DISTURBANCE EJECT E/ENWD ACROSS CENTRAL/SE TX WITH ANOTHER MCS LIKELY DOWN THAT WAY. WILL HAVE LOW POPS NORTH...TO HIGHER POPS WELL S OF I-20 CLOSER TO INVERTED TROUGH/OLD BOUNDARY...WHERE SFC CONVERGENCE AND BETTER INFLOW OFF THE GULF WILL BE REALIZED ON NRN PERIPHERY OF EXPECT MON NIGHT MCS. WILL HAVE SOME LOCALIZED MODERATE-HEAVY RAINFALL S OF A LAMPASAS...WACO...ATHENS LINE...BUT LIGHT ELSEWHERE. AT LEAST ITS A WELCOME RAIN. OUR PESKY UPPER LOW WILL FINALLY BEGIN A SLOW TRANSITION E/NEWD LATE TUES /TUES NIGHT AS ENERGY DIGS TO OUR NORTH IN NRN STREAM OF POLAR BRANCH OF WLYS. BEST THETA-E AXIS AND LIFT WILL REMAIN IN/NEAR OUR FAR E/SE COUNTIES...WITH BEST INFLOW INTO THOSE AREAS...THUS HELD BEST POPS OVER SE COUNTIES-TO MUCH LOWER NW. NOT A DROUGHT BUSTER BY ANY MEANS FOR NRN 1/2 OF N TX...BUT WELCOME ANYWAY. OTHERWISE...TEMPS WILL BE DEPENDENT ON CLOUD COVER AND ANY DISSIPATION THEREOF. EXPECT W/SW AREAS TO BE THE WARMEST...COOLER FURTHER N/NE YOU GO. STAYED CONSERVATIVE HERE AND DIDNT VENTURE FAR OFF MOS GUIDANCE VALUES WITH UNCERTAINTIES. && .LONG TERM...(WED AND BEYOND) OUR UPPER LOW WILL CONTINUE ITS PROGRESSIVE VENTURE EWD ACROSS N TX AND SLOWLY AWAY WED INTO WED NIGHT AND HAVE TRENDED POPS/WX DOWN WEST-EAST ACCORDINGLY. NEXT COLD FRONT LOOKS TO MOVE ACROSS THE RED RIVER BY MIDDAY THURS...AND MOVE THRU AT LEAST THOSE AREAS I-20/NWD. THUS COOLEST TEMPS UP TOWARD THE RED RIVER...BUT STILL WARM IN THE SOUTH. ITLL BECOME BRISK AND MUCH COOLER BY THURS NIGHT INTO FRI MORNING...WITH POLAR TAP OF AIRMASS. NOT OVERLY COLD...BUT HIGHS ONLY IN THE 60S MOVING INTO THE WEEKEND...BEFORE MODIFYING BY SUN INTO MON. KEPT FCST DRY...AS MOISTURE LOOKS RELATIVELY SHALLOW FOR ANY REASONABLE POP/WX MENTION BEHIND COLD FRONT. SO DRY/COOLER WILL BE THE THEME IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 58 72 57 76 / 60 20 40 50 30 WACO, TX 70 59 72 58 76 / 70 40 60 60 40 PARIS, TX 67 56 70 57 72 / 60 20 40 60 50 DENTON, TX 67 56 72 57 75 / 50 20 40 40 20 MCKINNEY, TX 67 55 70 57 75 / 60 20 40 50 30 DALLAS, TX 69 60 71 58 76 / 60 20 40 50 30 TERRELL, TX 68 59 71 59 74 / 80 20 50 60 40 CORSICANA, TX 69 59 71 60 74 / 90 40 60 70 40 TEMPLE, TX 73 60 72 58 76 / 60 50 70 70 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Mar 11, 9:35 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 935 PM CDT SUN MAR 11 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 935 PM CDT SUN MAR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS OVERNIGHT. LOCALLY HEAVY RAINFALL IS THE MAIN HAZARD. SEVERE THUNDERSTORMS ARE NO LONGER A THREAT. .DAYS TWO THROUGH SEVEN... AS THE UPPER SYSTEM LINGERS TO THE WEST...THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH WEDNESDAY. PERIODS OF LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT...PARTICULARLY FOR AREAS WHERE HEAVY RAINFALL OCCURS. 26
In the hours before
Special weather statement, Mar 12, 3:36 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
336 AM CDT MON MAR 12 2007
TXZ102-116-117-131-133-120900-
WISE TX-PALO PINTO TX-PARKER TX-JOHNSON TX-HOOD TX-
336 AM CDT MON MAR 12 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
HOOD COUNTY
JOHNSON COUNTY
PALO PINTO COUNTY
PARKER COUNTY
WISE COUNTY
AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED A
REGION OF STRONG WINDS ASSOCIATED ON THE BACK SIDE OF A THUNDERSTORM
COMPLEX. STRONG EASTERLY WINDS OF 30 MPH...WITH GUSTS TO 50 MPH
WILL BE POSSIBLE THROUGH 5 AM.
LAT...LON 3221 9740 3332 9761 3317 9774 3274 9846
3229 9755
92Special weather statement, Mar 12, 4:12 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 AM CDT MON MAR 12 2007
TXZ118-119-133-144-145-157>159-121045-
TARRANT TX-DALLAS TX-JOHNSON TX-HILL TX-BOSQUE TX-MCLENNAN TX-
CORYELL TX-BELL TX-
412 AM CDT MON MAR 12 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
BELL COUNTY
BOSQUE COUNTY
CORYELL COUNTY
DALLAS COUNTY
HILL COUNTY
JOHNSON COUNTY
MCLENNAN COUNTY
TARRANT COUNTY
AT 412 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED
STRONG EASTERLY WINDS ASSOCIATED WITH THE BACK EDGE OF A RAIN AND
THUNDERSTORM COMPLEX THAT WAS MOVING INTO EAST TEXAS. THROUGH 6
AM...EAST WINDS MAY INCREASE TO 30 MPH WITH GUSTS AS HIGH AS 50 MPH.
LAT...LON 3078 9746 3165 9716 3295 9693 3292 9751
3085 9788
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:36 AM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker, Wise | 24 min |
| Mar 12, 4:12 AM CDT | Special Weather Statement | FWD | Bell, Bosque, Hill, Johnson, McLennan, Tarrant | 93 min |
| Mar 12, 4:42 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Mar 12, 5:36 AM CDT | Flash Flood Warning | FWD | Leon, Limestone | 114 min |
| Mar 12, 5:51 AM CDT | Special Weather Statement | FWD | Bell, Falls, Hill, McLennan, Milam | 54 min |
| Mar 12, 6:07 AM CDT | Flash Flood Warning | FWD | Freestone, Navarro | 3 hr |
| Mar 12, 7:04 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Mar 12, 7:27 AM CDT | Flash Flood Warning | FWD | Leon, Limestone | 48 min |
| Mar 12, 8:58 AM CDT | Flash Flood Warning | FWD | Freestone, Navarro | 107 min |
| Mar 12, 9:53 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 2 hr |
| Mar 12, 10:44 AM CDT | Flash Flood Warning | FWD | Navarro | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.